# SDR UPS03840910

- Difficulty date: June 26, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  PFLT EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK IAW MM 33-50-01.  OPS CKS GOOD,  OK FOR SERVICE.
